# SDR CALA2025101309953

- Difficulty date: October 9, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 80,527 hours, 29,981 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A55031
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA FLOORBEAM,  STA 312 LBL45 HAS CORROSION.    CUT OUT CORRODED SECTION OF TEE CHORD AND REPAIRED WITH TEE CHORD, ANGLES AND STRAPS IAW SRM 53-10-51. REPAIR 12
